MathSciNet Relay Station
MathSciNet bibliographic data
MR1348860 (96j:58052) 58F03 (20B25 54H20)
Fiebig, Doris; Fiebig, Ulf-Rainer The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996), no. 8, 3173–3191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement